# SDR AALA201509309013

- Difficulty date: September 10, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 16,828 hours, 8,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CABIN FLOOR SHEAR PLATE AT STRINGER 23R, BETWEEN FRAME 69 & 70 IS CRACKED.  R & R SHEAR PLATE IAW SRM 51-42-11, SRM 51-72-11 & DWG D53471124.
